# SDR AALA201610199005

- Difficulty date: September 27, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  TRAPPED WATER INDICATION ON RIGHT HAND ELEVATOR UPPER SKIN PANEL AT TWO LOCATIONS 6" FROM FASTENER LEADING EDGE BETWEEN RIB 7-9.  REPAIRED UPPER SKIN PANEL PER SRM 55-21-11-300-005.
